# SDR REXA2022113002605

- Difficulty date: November 27, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 33,346 hours, 23,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER SILL ANGLE IS CORRODED.  REMOVED UPPER SILL (KICK PLATE) AT PAX DOOR IAW CRJ-900 SRM 51-41-02-001-001-A01.  INSTALLED NEW PAX DOOR UPPER SILL ANGLE IAW SRM 51-42-06-001-001-A01
